MAUDE Adverse Event Report: COVIDIEN LP JUAREZ (MMJ) MALLINCKRODT; TUBE, TRACHEAL (W/WO CONNECTOR)

COVIDIEN LP JUAREZ (MMJ) MALLINCKRODT; TUBE, TRACHEAL (W/WO CONNECTOR)
Model Number 18785
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/18/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, during extubation, they could not deflate the air from the inflation line when they tried it with a syringe.It was reported that they had to cut the inflation line to extubate the patient.There was no patient harm.

Brand Name
MALLINCKRODT
Common Device Name
TUBE, TRACHEAL (W/WO CONNECTOR)
Manufacturer (Section D)
COVIDIEN LP JUAREZ (MMJ)
9560 jose rodriguez dr
el paso 79927
TX  79927
MDR Report Key8866609
Report Number2936999-2019-00520
Device Sequence Number14087516
Product Code BTR
UDI-Device Identifier50884522007625
UDI-Public50884522007625
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K090352
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 08/06/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/09/2023
Device Model Number18785
Device Catalogue Number18785
Device Lot Number18D0250JZX
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/18/2019
Initial Report FDA Received Date08/06/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1